Anxiety · clozapine · Cpn · Daily update · delusions · Doctors · Emotionally unstable personality disorder · hallucinations · Health · hospital · Medication · Mental health · Personality disorder · psychosis · scared · self harm

Medication was changed on Thursday.

TRIGGER WARNING…. overdoes, and medication.

Clozapine is being upped to 400mg

400mg which I’m a bit worried about but I think it will be okay. They know what there doing.

My pregabline is being increased next week too.

When will my medication stop being messed around with.

When will I feel better. It’s such a difficult time. I’ve just to try and put trust in to them.

The urge to overdose is really strong.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s